Metoprolol 25mg Twice a day Has anyone had side effects
Went to dr, couple of months ago for headaches, he said your overweight and have high blood pressure. Sent me to cardiac dr. who did stress test and ekg, plus carotid artery test. he said to lose weight.
started off taking metoprolol er, once a day, then found out that twice a day was on 4 dollar plan at kroger.
started prescription on 8/5/08 two weeks later was in the er for kidney stones, and then I developed weird symptoms.
ear ringing, muscle weakness, restless leg syndrome, muscle shakes, insomina, and yellow stool, frequent urination.
some symptoms started right after kidney stones. some two weeks ago, mainly yellow stool, and diarrhea.
was wondering if anyone else has experienced side effects from metoprolol, twice a day, 25mg.
blood pressure is down, however I do not have insurance, and have spent over 2 grand on diagnostic test since the 15 of august.
mri, bloodwork, stool test, ct, etc. only other medication I am now taking is xanax, and that's for anxiety related to what's going on.
lots of side effects from this drug - more side effects happen if your on the Generic from !
You named all listed side effects for this drug - the stool issue is diffrent
so could be a interaction with another drug your on ?
it sounds as though your not tollerating this drug at all . and should be changed to something diffrent. with less side effects - you could be allergic to it ?
the anxiety and pannic attacks are common while on toprol or this beta blocker medication .. doctors always give something to stop the effects..
but with one pill comes side effects, and masking over other effects with another drug can cause more effects to happen !
best to ask your Doctor to switch medications - so you have less problems.. and can tollerate the medication better.
Read patient feedback and ratings...I'm on the same dosage/meds. Some of your side effects are considered serious (muscle weakness).
I mainly suffer from fatigue and vivid nightmaress....the nightmares are the worst. Had 3 MI's in Jan this year.
I also take Metoprolol twice daily. Everyone is effected differently to drugs. What works great for one; can make another feel miserable. For me it stopped my nightmares, I slept like a baby and kept my HR down nice for years. The only side effect I have ever questioned is hair loss.
I also have muscle pains off and on but with me it was related to vitamin and mineral deficiencies and thyroid issues. The stools sound like they may be related to something else.
I would talk to your doctor though soon and find out whether or not you should stay on the Lopressor/Metoprolol or change to something else. It may not be right for you. Maybe even have some more blood test ran to rule out other issues and as mentioned earlier check and make sure your kidneys are functioning properly. I hope you feel better soon. Take care; Amy
Wondering why you were started on metoprolol in the first place? Did you have a fast heartbeat? Did you have difficulty breathing due to a fast heartbeat? Metroprolol is a beta blocker and sometimes beta blockers can be good for a person who has heart problems and sometimes it can cause further heart problems. Usually, Metroprolol is given to a person who has heart problems. If the person has a fast heartbeat, but no signs of other heart problems, Atenolol or brand-name Tenormin can be used which is also a beta blocker, but does not have the constant levels throughout the day. People I know with heart disease are usually started out with Tenormin and as their heart diseases progresses with age then switch to Toprol or Coreg (Coreg blocks more receptors than Toprol). If you do not already know, you need to find out what your heart condition is and then ask the doctor what kind of medication you need and let your doctor know that you are not tolerating the Metroprolol. Brand-name is always best when taking heart medication.
I also take metoprolol 25 mg and have now for 2 1/2 yrs. I had fast heart beat so they put me on it to help. Now I'm fine but like you and others say, I have noticed that I'm loosing hair, got lazy LOL and gained weight left and right like 25lbs. I just picked up my last 30 days no more auto fills from Target because the doctor has put a message on my prescription to make a appointment to see him because I have not in 16 months. I hope he is taking me off them I also take one aspirin a day..........Paul 636-699-7109
I had yellow stool for 3 weeks! called my doctors office, the pharmacy, and a cario doc and they alll said that its not associated with the drug.My stool finally did normalize or at least seem to. Was wondering if yours did or if you found out anything new on it? My major issue is loss of appetite and anxiety on the med. 25 mg 2x a day. Also after 6 hours on the med I can tell its wearing off and I get tired and slight chest pain. I have now been on this med for 18 days have lost 11 lbs. Was perscribed for rapid heart rate and blood pressure mine is now running in the 130's-140's over 70's with 60-89 beats a minute.
I have just started taking Metoprolol, and now have kidney stones. I have not had one in a very very long time. I know Vit D causes them for me. But I've been looking trying to find some answers myseld.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.